Turkish Journal of Mathematics
Abstract
In the present article, we introduce two new subclasses of λ-pseudo biunivalent functions with respect to symmetrical points in the open unit disk U defined by means of the Horadam polynomials. For functions belonging to these subclasses, estimates on the Taylor -Maclaurin coefficients ja2j and ja3j are obtained. Fekete-Szegö inequalities of functions belonging to these subclasses are also founded. Furthermore, we point out several new special cases of our results.
DOI
10.3906/mat-1906-56
Keywords
Analytic function, univalent and biunivalent functions, Fekete?Szegö problem, λ-pseudo biunivalent functions with respect to symmetrical points, Horadam polynomials, coefficient bounds, subordination
First Page
2865
Last Page
2875
Recommended Citation
ALAMOUSH, ADNAN
(2019)
"Coefficient estimates for a new subclasses of λ-pseudo biunivalent functions withrespect to symmetrical points associated with the Horadam Polynomials,"
Turkish Journal of Mathematics: Vol. 43:
No.
6, Article 17.
https://doi.org/10.3906/mat-1906-56
Available at:
https://journals.tubitak.gov.tr/math/vol43/iss6/17